# SDR CA111222005

- Difficulty date: December 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 312242604
- Condition: Failed
- Location: Nr 1 Engine Fuel
- Part time: 10 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE 1ST REVENUE FLIGHT ON THIS NEW ACFT, THE NR 1 FUEL FILTER BYPASS MESSAGE ILLUMINATED ON LANDING.  THE NR 1 FUEL FILTER PRESSURE SWITCH, PN 3122426-04, SN HE1372 WAS REPLACED.  THE DEFECT STILL EXISTED SO THE NR 1 AND NR 2 PRESSURE SWITCHES WERE SWAPPED FOR T/S AND THE FAULT FOLLOWED.  THEREFORE IT WAS DETERMINED THAT THE NEW PRESSURE SWITCH WAS UNSERVICEABLE FROM STOCK, PN 3122426-04, SN HE1437.  THE ACFT WAS FERRIED TO A MAINTENANCE BASE WHERE THE FAULTY SWITCH WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
